# SDR SWAA2025072193256

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 68,964 hours, 41,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS R AFT EMERGENCY LIGHT INOP & CIRCUIT BREAKER POPPED. RESET CB AND AFT LEFT AND CENTER EMERGENCY LIGHT INOP AND AFT RIGHT WORKS AS ADVERTISED.   REMOVED AND REPLACED RH MID EMG BATTERY IAW AMA 33-51-06 OPS CHECK GOOD.
